# SDR SWIA2020072951507

- Difficulty date: June 22, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N762SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10226
- Aircraft time: 40,384 hours, 26,020 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH670318757S
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PAX DOOR LOWER SILL ANGLE HAS SEVERAL AREA'S OF CORROSION.     REMOVED AND REPLACED CORRODED PAX DOOR LOWER SILL ANGLE WITH NEW USING NEW FASTENERS, REF BOMBARDIER DWG AND SRM.
